# SDR MWEA00186

- Difficulty date: March 25, 2000
- Submitted: March 30, 2000
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 32,116 hours, 38,339 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Part number: 5930583101
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR OUTBOARD Z-CHANNEL AND SKIN ARE CHANGED BEYOND REPAIR LIMITS.  MAINTENANCE REMOVED AND REPLACED SKIN AND Z-CHANNEL.
